... prozac 20mg 10 days ago along with wellbutrin and saphris a month ago. I have been having big mood swings, crying spells, anxiety, hopeless, lonely feeling. Is this normal? Will this go away?
First I would ask what was happening before he started you on meds? Why did he put you on three new ones all within one month? Have you been on meds before?
Saphris takes about 3 months to truly level out. I seems like the ups and downs become more rapid when you first start, but the highs and lows are smaller than before (if you had them). With Wellbutrin I saw that my son who took it for years was slower to become agitated, but when he did he had no control to get back down and his explosions where a lot higher. He also put on over 30 lbs. He did a lot better off it, but many do great on it.
I would caution you to keep adding more meds without giving the first one time to get up to a working level. It usually takes about 3 months to really level out on any meds. When you keep adding meds you can be masking a bad reaction to another med. I saw this with my daughter. They put her on Seroquel and she continued to have problems, yes there was some improvement in anxiety, but then she started shoplifting and running away and her psychotic episodes became much more violent. I finally switched providers and found out that Seroquel was actually making her manic and the other meds they layered on top of it was just masking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2013 • 2 answers
Posted 4 Mar 2015 • 1 answer
Medication - My doctor just increased the dose of prozac from 20 to 40mg and I was wondering are the
Posted 5 Mar 2015 • 2 answers
Medication - My psychiatrist increased my prozac two weeks ago from 20mg to 40 mg and I felt nothing
Posted 19 Mar 2015 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers